Alert archive / Wyoming / Winter Storm Warnings in 2021

Winter Storm Warning 14, NWS Cheyenne, WY

May 2, 2021Albany County, Carbon County, Wyoming

NWS Cheyenne, WY issued this winter storm warning at May 2, 2021, 3:38 AM MDT for Albany County, Carbon County, Wyoming. It took effect at May 2, 2021, 12:00 PM MDT. It was in force for 26 hr. 14 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
May 2, 2021, 3:38 AM MDT (09:38 UTC)
In effect from
May 2, 2021, 12:00 PM MDT
Expired
May 3, 2021, 2:29 PM MDT
In force
26 hr
Issued by
NWS Cheyenne, WY

Counties Albany County, WY, Carbon County, WY

The radar

The Cheyenne radar (KCYS), 140 km from the middle of the area, began a volume at 09:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 3, 5:00 AM MDTSNOW 14 Nw Hog Park Reservoir, WYLITTLE SNAKE RIVER SNOTEL IN THE SIERRA MADRE RANGE. ELEVATION 8915 FEET. SNOW WATER EQUIVALENT IS 0.1 INCHES AND THE SNOW TO LIQUID RATIO USED WAS 10 TO 1.
May 3, 5:00 AM MDTSNOW 1Ene Nash Fork Campgroun, WYBROOKLYN LAKE SNOTEL IN THE SNOWY RANGE. ELEVATION 10240 FEET. SNOW WATER EQUIVALENT IS 0.1 INCHES AND THE SNOW TO LIQUID RATIO USED WAS 10 TO 1.
May 3, 5:00 AM MDTSNOW 1Nw Ryan Park Campground, WYSOUTH BRUSH CREEK SNOTEL IN THE SNOWY RANGE. ELEVATION 8440 FEET. SNOW WATER EQUIVALENT IS 0.1 INCHES AND THE SNOW TO LIQUID RATIO USED WAS 10 TO 1.
May 3, 5:00 AM MDTSNOW 22 Nw Jack Creek Campgro, WYDIVIDE PEAK SNOTEL IN THE SIERRA MADRE RANGE. ELEVATION 8880 FEET. SNOW WATER EQUIVALENT IS 0.2 INCHES AND THE SNOW TO LIQUID RATIO USED WAS 10 TO 1.
May 3, 5:00 AM MDTSNOW 25 Wsw Sugar Loaf Campgr, WYNORTH FRENCH CREEK SNOTEL IN THE SNOWY RANGE. ELEVATION 10130 FEET. SNOW WATER EQUIVALENT IS 0.2 INCHES AND THE SNOW TO LIQUID RATIO USED WAS 10 TO 1.
May 3, 5:00 AM MDTSNOW 43 Wnw Sugar Loaf Campgr, WYMEDICINE BOW SNOTEL IN THE SNOWY RANGE. ELEVATION 10500 FEET. SNOW WATER EQUIVALENT IS 0.4 INCHES AND THE SNOW TO LIQUID RATIO USED WAS 10 TO 1.
May 3, 5:00 AM MDTSNOW 48 Ene Hog Park Campgrou, WYBLACKHALL MOUNTAIN SNOTEL IN THE SIERRA MADRE RANGE. ELEVATION 9820 FEET. SNOW WATER EQUIVALENT IS 0.4 INCHES AND THE SNOW TO LIQUID RATIO USED WAS 10 TO 1.
May 3, 5:00 AM MDTSNOW 4W Deep Creek Campground, WYSAND LAKE SNOTEL IN THE SNOWY RANGE. ELEVATION 10050 FEET. SNOW WATER EQUIVALENT IS 0.4 INCHES AND THE SNOW TO LIQUID RATIO USED WAS 10 TO 1.
May 3, 5:00 AM MDTSNOW 4W Deep Creek Campground, WYSAND SAND LAKE SNOTEL IN THE SNOWY RANGE. ELEVATION 10050 FEET. SNOW WATER EQUIVALENT IS 0.4 INCHES AND THE SNOW TO LIQUID RATIO USED WAS 10 TO 1.
May 3, 5:00 AM MDTSNOW 511 Nw Jack Creek Campgr, WYSAGE CREEK BASIN SNOTEL IN THE SIERRA MADRE RANGE. ELEVATION 7850 FEET. SNOW WATER EQUIVALENT IS 0.5 INCHES AND THE SNOW TO LIQUID RATIO USED WAS 10 TO 1.
May 3, 5:00 AM MDTSNOW 52 Se Yellow Pine Campgr, WYCROW CREEK SNOTEL IN THE LARAMIE RANGE. ELEVATION 8330 FEET. SNOW WATER EQUIVALENT IS 0.5 INCHES AND THE SNOW TO LIQUID RATIO USED WAS 10 TO 1.
May 3, 5:00 AM MDTSNOW 8.42 E Battle Lake, WYOLD BATTLE SNOTEL IN THE SIERRA MADRE RANGE. ELEVATION 10000 FEET. SNOW WATER EQUIVALENT IS 0.7 INCHES AND THE SNOW TO LIQUID RATIO USED WAS 12 TO 1.
May 3, 5:00 AM MDTSNOW 92 Ne Rob Roy Reservoir, WYCINNABAR PARK SNOTEL IN THE SNOWY RANGE. ELEVATION 9574 FEET. SNOW WATER EQUIVALENT IS 0.9 INCHES AND THE SNOW TO LIQUID RATIO USED WAS 10 TO 1.
May 3, 5:00 AM MDTSNOW 132 Wsw Bottle Creek Camp, WYWEBBER SPRINGS SNOTEL IN THE SIERRA MADRE RANGE. ELEVATION 9250 FEET. SNOW WATER EQUIVALENT IS 1.3 INCHES AND THE SNOW TO LIQUID RATIO USED WAS 10 TO 1.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Riverton, WY (KRIW), launched 00:00Z, 9.6 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 00:00Z on 2021-05-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 00:00Z on 2021-05-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -31 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2676 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
-31 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

073 
WWUS45 KCYS 020938
WSWCYS

URGENT - WINTER WEATHER MESSAGE
National Weather Service Cheyenne WY
338 AM MDT Sun May 2 2021

...MOUNTAIN SNOW EXPECTED TO RETURN TO SOUTHEAST WYOMING TODAY 
THROUGH MONDAY...

WYZ114-022230-
/O.UPG.KCYS.WS.A.0008.210502T1800Z-210504T0000Z/
/O.NEW.KCYS.WS.W.0014.210502T1800Z-210504T0000Z/
Snowy Range-
Including the cities of Centennial and Albany
338 AM MDT Sun May 2 2021

...WINTER STORM WARNING IN EFFECT FROM NOON TODAY TO 6 PM MDT
MONDAY...

* WHAT...Heavy snow expected. Total snow accumulations up to a
  foot between 10000-12000ft and 4 to 10 inches between 8000 and
  10000ft.

* WHERE...Snowy Mountain Range

* WHEN...From noon today to 6 PM MDT Monday.

* IMPACTS...Hazardous mountain travel due to icy, snow packed
  roads and reduced visibilities in heavy snow. Outdoor recreation
  may be dangerous to those caught unprepared for winter
  conditions. Hikers and snowmobilers may become disoriented in
  heavy snow. 



PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

WYZ112-116-022230-
/O.NEW.KCYS.WW.Y.0031.210502T1800Z-210504T0000Z/
Sierra Madre Range-South Laramie Range-
Including the cities of Buford, Pumpkin Vine, and Vedauwoo
338 AM MDT Sun May 2 2021

...WINTER WEATHER ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM MDT
MONDAY...

* WHAT...Snow expected. Total snow accumulations of 3 to 5 inches.

* WHERE...I-80 Summit between and Sierra Madre Range

* WHEN...From noon today to 6 PM MDT Monday.

* IMPACTS...Plan on slippery road conditions. The hazardous
  conditions could impact the Monday morning and Monday evening
  commute. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$
4 follow-up statements
007 
WWUS45 KCYS 022057
WSWCYS

URGENT - WINTER WEATHER MESSAGE
National Weather Service Cheyenne WY
257 PM MDT Sun May 2 2021

...MOUNTAIN SNOW EXPECTED TO RETURN TO SOUTHEAST WYOMING TODAY
THROUGH MONDAY...

WYZ114-031200-
/O.CON.KCYS.WS.W.0014.000000T0000Z-210504T0000Z/
Snowy Range-
Including the cities of Centennial and Albany
257 PM MDT Sun May 2 2021

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM MDT MONDAY...

* WHAT...Heavy snow expected. Total snow accumulations up to a 
  foot between 10000-12000ft and 4 to 10 inches between 8000 and 
  10000ft.

* WHERE...Snowy Mountain Range.

* WHEN...From noon today to 6 PM MDT Monday.

* IMPACTS...Hazardous mountain travel due to icy, snow packed 
  roads and reduced visibilities in heavy snow. Outdoor 
  recreation may be dangerous to those caught unprepared for 
  winter conditions. Hikers and snowmobilers may become 
  disoriented in heavy snow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

WYZ112-116-031200-
/O.CON.KCYS.WW.Y.0031.000000T0000Z-210504T0000Z/
Sierra Madre Range-South Laramie Range-
Including the cities of Buford, Pumpkin Vine, and Vedauwoo
257 PM MDT Sun May 2 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT
MONDAY...

* WHAT...Snow expected. Total snow accumulations of 3 to 5 inches.
  Up to 7 inches in the highest elevations of the Sierra Madre
  Range.

* WHERE...I-80 Summit between and Sierra Madre Range.

* WHEN...From noon today to 6 PM MDT Monday.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the Monday morning and Monday evening 
  commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$
560 
WWUS45 KCYS 030111
WSWCYS

URGENT - WINTER WEATHER MESSAGE
National Weather Service Cheyenne WY
711 PM MDT Sun May 2 2021

...MOUNTAIN SNOW EXPECTED FOR SOUTHEAST WYOMING TONIGHT AND MONDAY...

WYZ114-031200-
/O.CON.KCYS.WS.W.0014.000000T0000Z-210504T0000Z/
Snowy Range-
Including the cities of Centennial and Albany
711 PM MDT Sun May 2 2021

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM MDT MONDAY...

* WHAT...Heavy snow expected. Total snow accumulations 9 to 12 
  inches between 10000 and 12000 feet, and 4 to 9 inches between 
  8000 and 10000 feet.

* WHERE...Snowy Mountain Range.

* WHEN...Until 6 PM MDT Monday.

* IMPACTS...Dangerous mountain travel due to icy, snow packed 
  roads and reduced visibilities in heavy snow. Outdoor recreation
  may be dangerous to those caught unprepared for these winter 
  conditions. Hikers and snowmobilers may become disoriented in 
  heavy snow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

WYZ112-116-031200-
/O.CON.KCYS.WW.Y.0031.000000T0000Z-210504T0000Z/
Sierra Madre Range-South Laramie Range-
Including the cities of Buford, Pumpkin Vine, and Vedauwoo
711 PM MDT Sun May 2 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT MONDAY...

* WHAT...Snow expected. Total snow accumulations of 3 to 5 inches
  Interstate 80 Summit, and 5 to 7 inches highest elevations of the
  Sierra Madre Mountain Range.

* WHERE...Interstate 80 Summit and Sierra Madre Mountain Range.

* WHEN...Until 6 PM MDT Monday.

* IMPACTS...Plan on slippery road conditions. The hazardous
  conditions could impact the Monday morning and evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$
611 
WWUS45 KCYS 030900
WSWCYS

URGENT - WINTER WEATHER MESSAGE
National Weather Service Cheyenne WY
300 AM MDT Mon May 3 2021

...MOUNTAIN SNOW EXPECTED FOR SOUTHEAST WYOMING TONIGHT AND
MONDAY...

WYZ114-032300-
/O.CON.KCYS.WS.W.0014.000000T0000Z-210504T0000Z/
Snowy Range-
Including the cities of Centennial and Albany
300 AM MDT Mon May 3 2021

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS
EVENING...

* WHAT...Heavy snow expected. Total snow accumulations 9 to 14 
  inches between 10000 and 12000 feet, and 4 to 9 inches between 
  8000 and 10000 feet.

* WHERE...Snowy Mountain Range.

* WHEN...Until 6 PM MDT Monday.

* IMPACTS...Dangerous mountain travel due to snow packed roads 
  and reduced visibilities in heavy snow. Outdoor recreation may 
  be dangerous to those caught unprepared for these winter 
  conditions. Hikers and snowmobilers may become disoriented in 
  heavy snow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

WYZ112-116-032300-
/O.CON.KCYS.WW.Y.0031.000000T0000Z-210504T0000Z/
Sierra Madre Range-South Laramie Range-
Including the cities of Buford, Pumpkin Vine, and Vedauwoo
300 AM MDT Mon May 3 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS
EVENING...

* WHAT...Snow expected. Total snow accumulations of 3 to 5 inches
  Interstate 80 Summit, and 5 to 8 inches highest elevations of 
  the Sierra Madre Mountain Range.

* WHERE...Interstate 80 Summit and Sierra Madre Mountain Range.

* WHEN...Until 6 PM MDT Monday.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the Monday morning and evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$
583 
WWUS45 KCYS 032029
WSWCYS

URGENT - WINTER WEATHER MESSAGE
National Weather Service Cheyenne WY
229 PM MDT Mon May 3 2021

...WINTER STORM WARNING HAS BEEN DOWNGRADED TO AN ADVISORY...

.Due to the warmer temperatures in the mountains, we did not
receive as much snow as was initially forecasted, so the Winter 
Storm Warning in the Snowy Range has been downgraded to a Winter 
Weather Advisory and the Winter Weather Advisories in the Sierra 
Madre and Laramie Ranges have been cancelled.

WYZ114-040600-
/O.CAN.KCYS.WS.W.0014.000000T0000Z-210504T0000Z/
/O.NEW.KCYS.WW.Y.0032.210503T2029Z-210504T0600Z/
Snowy Range-
Including the cities of Centennial and Albany
229 PM MDT Mon May 3 2021

...WINTER WEATHER ADVISORY IN EFFECT UNTIL MIDNIGHT MDT TONIGHT...
...WINTER STORM WARNING IS CANCELLED...

* WHAT...Snow. Additional snow accumulations of up to 4 inches.

* WHERE...Snowy Range.

* WHEN...Until midnight MDT tonight.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the evening commute.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

WYZ112-116-032130-
/O.CAN.KCYS.WW.Y.0031.000000T0000Z-210504T0000Z/
Sierra Madre Range-South Laramie Range-
Including the cities of Buford, Pumpkin Vine, and Vedauwoo
229 PM MDT Mon May 3 2021

...WINTER WEATHER ADVISORY IS CANCELLED...

The Sierra Madre and Laramie Ranges did not receive as much snow
as was initially forecasted yesterday, so the impacts are minimal
and will continue to be minimal even with some light snowfall 
tonight. Roads may still be slippery tonight, especially on the
I-80 Summits, so slow down and maintain caution.

$$

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this winter storm warning went out at May 1, 10:39 PM MDT, 4 hours 59 minutes earlier.

Area forecast discussion, May 1, 10:39 PM MDT, 4 hours 59 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
1039 PM MDT Sat May 1 2021

.UPDATE...
Issued at 951 PM MDT Sat May 1 2021

A fairly active late afternoon and early evening as scattered
high-based showers and thunderstorms developed and moved east-
northeast across the CWA. The primary threat with the showers
and storms has been strong and gusty outflow winds. Peak wind
gusts were 60 mph at KRWL and 64 mph at KDGW, with numerous 50
to 60 mph gusts along portions of I-80 between Cheyenne and
Rawlins.

Isolated thunderstorms are still possible until midnight, with
scattered rain showers overnight. Precipitation amounts will
be light. Adjusted PoP, sky and weather grids to match trends.
Updates sent.

&&

.SHORT TERM...(Tonight - Monday)
Issued at 215 PM MDT Sat May 1 2021

Scattered to numerous showers & perhaps a weak thunderstorm can be
expected across much of southeast Wyoming and the western Nebraska
Panhandle through this evening. This activity will be mainly high-
based with very limited low-level moisture, so generally expect to
see virga showers for most areas. Inverted-V profiles & high DCAPE
values around 1000 J/kg will support occasional wind gusts near 50
MPH with some cells. Scattered showers will continue overnight for
many areas, but potential for strong wind gusts should diminish by
03z or so. Low-level moisture return becomes more established late
tonight and early Sunday as an upper level short wave digs south &
and east into the 4 Corners. Increasingly difluent flow aloft will
support widespread convective development after 18z on Sunday. Dew
points near 50 F, coupled w/ steep mid-level lapse rates may prove
supportive of SBCAPEs up to 1200 J/kg. 0 to 6 km shear of 40 to 50
knots may support a few organized updrafts capable of severe hail/
wind along the I-80 corridor east of Cheyenne. The 12z installment
of the HRRR did show several helicity tracks in/near the CWA. MRGL
Risk from SPC on DY2 looks good. In the meantime, convection along
with some orographic support will yield a period of heavy mountain
snow especially in the Snowys. Models have trended lower with QPFs
over the high country, but the potential does exist for 12+ inches
above 10k feet from Sunday afternoon through Monday. Have issued a
Winter Storm Watch for the Snowy Range. Advisories could be needed
for the Sierra Madres and perhaps the I-80 summit by Sunday night/
early Monday.

.LONG TERM...(Monday Night - Saturday)
Issued at 215 PM MDT Sat May 1 2021

Unsettled weather continues Monday evening as a shortwave moves east
through southeast Wyoming and western Nebraska bringing more rain to
lower elevations and snow to the mountains. There's a brief settling
of the weather Tuesday during the day, then by Tuesday night another
shortwave disturbance will pass through southeast Wyoming and
western Nebraska bringing rain to lower elevation areas and snow to
higher elevations and the mountains through Wednesday night.
Thunderstorms are possible Wednesday afternoon in far southeast
Wyoming and western Nebraska as this disturbance moves east. Thursday,
a strong ridge will build in with above normal temperatures and
dry conditions through Friday. Possible precipitation returning to
western Nebraska Saturday as a brief disturbance passes through,
breaking down the ridge.

&&

.AVIATION...(For the 06Z TAFS through 06Z Sunday night)
Issued at 1039 PM MDT Sat May 1 2021

Latest KCYS radar scanning scattered showers across southeastern
Wyoming and the NE Panhandle. Brief gusts up into the 30s and 40s
may be possible. VFR conditions are expected to persist through
the overnight and morning though models are trending with
solutions of MVFR to IFR conditions possible for WY sites after
22z with a few hour delay for the NE terminals with a return of
precipitation Sunday afternoon.

&&

.FIRE WEATHER...
Issued at 304 AM MDT Sat May 1 2021

Relative humidities will be quite low today across the entire
region with values ranging from 10 to 15 percent. It will also be
quite breezy over the Wyoming plains, but fuels are not ready in
this region yet. East of the Laramie Range wind speeds will be
lighter at 10 to 15 mph. This area is leaning a bit towards more
critical fire weather conditions. These near critical fire
weather conditions will be short-lived after the front moves
through the area on Sunday and brings more rain and snow to the
region through midweek.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...Winter Storm Watch from Sunday afternoon through Monday
     afternoon for WYZ114.

NE...None.
&&

UPDATE...MAJ
SHORT TERM...CLH
LONG TERM...LK
AVIATION...WM
FIRE WEATHER...REC
Hazardous weather outlook, May 1, 2:44 PM MDT, 12 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service Cheyenne WY
244 PM MDT Sat May 1 2021

WYZ112-114-116-022045-
Sierra Madre Range-Snowy Range-South Laramie Range-
244 PM MDT Sat May 1 2021

This hazardous weather outlook is for portions of south central
Wyoming and southeast Wyoming.

.DAY ONE...THIS AFTERNOON AND TONIGHT

Scattered showers will remain possible across much of the region
through tonight. Some showers may produce locally strong wind
gusts up to 50 MPH through early this evening.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

Widespread moderate to heavy rain and high-elevation snow will
return to the area Sunday afternoon through Monday. Travel and
recreational impacts are possible. A Winter Storm Watch is in
effect for the Snowy Range.

.Spotter information statement...

Spotter activation will not be needed.

WYZ103>106-109>111-113-115-117-022045-
North Laramie Range-Ferris/Seminoe/Shirley Mountains-
Shirley Basin-Central Laramie Range and Southwest Platte County-
Central Carbon County-North Snowy Range Foothills-
Southwest Carbon County-Upper North Platte River Basin-
Laramie Valley-South Laramie Range Foothills-
244 PM MDT Sat May 1 2021

This hazardous weather outlook is for portions of south central
Wyoming and southeast Wyoming.

.DAY ONE...THIS AFTERNOON AND TONIGHT

Scattered showers will remain possible across much of the region
through tonight. Some showers may produce locally strong wind
gusts up to 50 MPH through early this evening.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

Widespread showers and thunderstorms are expected on Sunday
afternoon, possibly changing to snow Sunday night. Minor snow
accumulations are possible.

.Spotter information statement...

Spotter activation will not be needed.

NEZ019>021-054-055-WYZ107-108-118-119-022045-
Scotts Bluff County-Banner County-Morrill County-Kimball County-
Cheyenne County-East Platte County-Goshen County-
Central Laramie County-East Laramie County-
244 PM MDT Sat May 1 2021

This hazardous weather outlook is for portions of panhandle
Nebraska and southeast Wyoming.

.DAY ONE...THIS AFTERNOON AND TONIGHT

Scattered showers will remain possible across much of the region
through tonight. Some showers may produce locally strong wind
gusts up to 50 MPH through early this evening.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A few strong thunderstorms are possible across southeast Wyoming
and the southern Nebraska Panhandle on Sunday afternoon. Small
hail, gusty winds, and frequent lightning will be the primary
hazards.

.Spotter information statement...

Spotter activation is not anticipated.

NEZ002-003-095-096-WYZ101-102-022045-
Dawes County-Box Butte County-Northern Sioux County-
Southern Sioux County-Converse County Lower Elevations-
Niobrara County-
244 PM MDT Sat May 1 2021

This hazardous weather outlook is for portions of panhandle
Nebraska and east central Wyoming.

.DAY ONE...THIS AFTERNOON AND TONIGHT

Scattered showers will remain possible across much of the region
through tonight. Some showers may produce locally strong wind
gusts up to 50 MPH through early this evening.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

The probability for widespread hazardous weather is low.

.Spotter information statement...

Spotter activation will not be needed.

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 6:29 PM MDTSpecial Weather StatementCYSNiobrara46 min
May 2, 3:38 AM MDTWinter Weather AdvisoryCYSAlbany, Carbon, Laramie35 hr
May 2, 2:19 PM MDTSpecial Weather StatementCYSAlbany26 min
May 2, 2:46 PM MDTSpecial Weather StatementCYSAlbany44 min
May 2, 3:27 PM MDTSpecial Weather StatementCYSAlbany33 min
May 2, 3:45 PM MDTSpecial Weather StatementCYSAlbany45 min
May 2, 3:59 PM MDTSpecial Weather StatementCYSCarbon46 min
May 2, 4:03 PM MDTSpecial Weather StatementCYSAlbany42 min

Nearby

Winter Storm Warnings in Wyoming, 2021Every winter storm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.